Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ p$-Helson sets


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 54 (1976), 173-175
MSC: Primary 43A46
MathSciNet review: 0420152
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every infinite compact abelian group $ G$ contains a subset which is a set of interpolation for each space $ {m_p}(G)(1 < p < 2)$, but which is not Helson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420152-3
PII: S 0002-9939(1976)0420152-3
Article copyright: © Copyright 1976 American Mathematical Society